# SDR CALA2022100302605

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 511GB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511GB HAS THE FOLLOWING DICREPANCIES: TAPE ALONG EDGE HAS LARGE SECTION PEELED, MISSING, AND SHOWING COMPOSITE MATERIAL; LONG TAPE PATCH ON RAISED PORTION PEELING; NUMEROUS SCREW HOLES HAVE COMPOSITE MATERIAL SHOWING NEAR HOLES; ONE EDGE ON OUTER PORTION OF PANEL MISSING PAINT. ITEM UPDATED TO REFLECT ITS MAJOR REPAIR STATUS. C/W RII INSPECTION FOR PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL 511DB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). PERFORMED PERMANENT REPAIR TO THE  BONDED ALUMINUM FOIL ON PANEL RESTORED  FINISH TO SCREW HOLES AND MISSING PAINT REF AMM 511GB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 51-21-10-300-801 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6).
